# SDR CALA9600760

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: C 2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE C-2 DOOR FORWARD FRAME CORRODED.  A NEW WEB AND T-CAP WERE FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 51-40-3.
